# SDR NSVA20120523544

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 8,621 hours, 8,367 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 14000 FT,  CABIN PRESSURE MASTER WARNING LIGHT ILLUMINATED.  AIRCRAFT LOST CABIN PRESSURE.  CREW RAN THE CHECKLIST AND DESCENT TO FL100 AND CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  COMPRESSOR OVERTEMP SWITCH, SWITCH ALONG WITH THE COMPRESSOR TEMP SENSORS.  IF BOTH COMPRESSOR TEMPS INDICATE LOW TEMP (<350 DEG F) AND THE SWITCH INDICATES OVERTEMP, FAIL THE OVERTEMP SWITCH OPEN.  THIS TEST IS RUN IF THE PACK HAS BEEN OFF FOR 5 MINUTES.  POSITION SWITCH ON THE NACELLE SHUTOFF VALVE INDICATES VALVE IS STUCK OPEN.  VOLTAGE WRAPAROUND INDICATES SHORTED TORQUE MOTOR COIL.  NO CODES RELATING TO PROX SENSORS OR DOOR ISSUES.
